MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENTRANT VR; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENTRANT VR; NO MATCH
Model Number CDVRA300Q
Medical Device Problem Codes Failure to Interrogate (1332); Incorrect Measurement (1383); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator exhibited a measurement error with bluetooth telemetry loss.No intervention was performed.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Correction: g3 - date received by manufacturer in 2017865-2026-02233 submitted on 2 feb 2026 should have been "12 feb 2026" instead of "14 jan 2026," as the issue was not actually confirmed until then.
 
Additional Manufacturer Narrative
Correction: upon review, the pulse generator should not have been submitted as a medical device report (mdr) as the reported event was not a device issue, which did not indicate a device malfunction and did not cause a serious event.

Brand Name
ENTRANT VR
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24242488
Report Number2017865-2026-02233
Device Sequence Number18634526
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000159581(17)241231
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000159581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/12/2026
03/18/2026
04/01/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/27/2026
03/18/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown